# SDR ASAA2025021055886

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 35,056 hours, 10,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NEAR L1 DOOR INOP. GROUNDED - YES. REPLACED BATTERY PACK ABOVE L1 DOOR OPS CHECK GOOD REF AMM 33-51-06.
